KNEEtalk

The WAITING ROOM => GENERAL KNEE QUESTIONS and comments (good for new threads) => Topic started by: frobbi on December 15, 2005, 04:13:26 AM

Title: Arimidex and joint pain
Post by: frobbi on December 15, 2005, 04:13:26 AM
Hi there, new to this site but I am familiar with the format. I am on 2 breast cancer sites also. My problem is, that Arimidex which hopefully will prevent reoccurrance of cancer, causes terrible joint pain. In the last 6 months I could see the knee changes for the worse on the xray.After numerous Cortisone injections, my Dr now suggests injections of Hyalgan. Is there anyone here , on Armidex also having this extreme a problem?
Title: Re: Arimidex and joint pain
Post by: shade on December 22, 2005, 12:37:34 PM
Frobbi,

Welcome to the KNEEguru.   Do not have a situation like yours, but have had knee injections.  There is a section about knee injections in the 'Arthritis Dept' section - under 'Injections into the knee joint'.  Good luck with the injections....  ~Shade